| Model Number |
N/A |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was determined that the signal loss was related to the mobile application.It was indicated that the operating system for the smart device was not a supported system, which is off-label usage of the device.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause was the patient closed the mobile app.No injury or medical intervention was reported.